# SDR CA031021002

- Difficulty date: September 26, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 38,048 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: E0437DL20
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MTCE PREP VISIT FOR RETURNING THE A/C BACK TO LESSOR , MTCE IDENTIFIED A PROBLEM WITH NR 2 ENGINE LP VALVE DURING THE OPERATIONAL TEST OF THE VALVE IAW TASK 28-24-00-790-003.  FURTHER TROUBLESHOOTING IDENTIFIED WIRE DL-20-AE-FR-F, SPEC MIL-W-25038/3, 18' BACK FROM FACTORY SPLICE 4010VS, CONTAMINATED AND BRITTLE WITH EVIDENCE OF DECOLORIZATION.  ON FURTHER EVALUATION, THE WIRE WAS FOUND TO BE CORRODED. WIRE NR 2824-4543 WAS REPLACED AND INSTALLED FROM 4010VS TO 4008VS IAW MFG ELECTRICAL STANDARDS PRACTICE MANUAL. OPERATIONAL TEST OF NR 2 ENGINE LP VALVE WAS COMPLETED SATISFACTORY. AIRCRAFT TOTAL TIME:39,434, LDG 14,870
